# SDR HNAA2021091300459

- Difficulty date: August 16, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,815 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT LWR SILL IS CORRODED IN MULTIPLE AREAS. REMOVED AND INSTALLED SERVICEABLE CARGO DOOR CUT OUT LOWER CENTER SILL IAW EMB 145 SRM 51-40-02.
